Research on the Two-dimensional Magnetotelluric Regularization Inversion

YIN Yin-xuan1,ZHANG Lian-wei2,TONG Xiao-zhong2

Journal of Railway Engineering Society ›› 2014, Vol. 31 ›› Issue (4) : 20-24.

PDF(880 KB)
PDF(880 KB)
Journal of Railway Engineering Society ›› 2014, Vol. 31 ›› Issue (4) : 20-24.

Research on the Two-dimensional Magnetotelluric Regularization Inversion

  • {{article.zuoZhe_EN}}
Author information +
History +

HeighLight

{{article.keyPoints_en}}

Abstract

{{article.zhaiyao_en}}

Key words

QR code of this article

Cite this article

Download Citations
{{article.zuoZheEn_L}}. {{article.title_en}}[J]. {{journal.qiKanMingCheng_EN}}, 2014, 31(4): 20-24

References

References

{{article.reference}}

Funding

RIGHTS & PERMISSIONS

{{article.copyrightStatement_en}}
{{article.copyrightLicense_en}}
PDF(880 KB)

Accesses

Citation

Detail

Sections
Recommended

/